Advanced Search
MyIDEAS: Login to save this article or follow this journal

Distributions of scan statistics in a sequence of Markov Bernoulli trials


Author Info

  • R. L. Shinde
  • K. S. Kotwal,
Registered author(s):


    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL:
    Download Restriction: no

    Bibliographic Info

    Article provided by Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome in its journal Metron.

    Volume (Year): LXVI (2008)
    Issue (Month): 2 ()
    Pages: 135-155

    as in new window
    Handle: RePEc:mtn:ancoec:080201

    Contact details of provider:

    Related research



    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. K. Kotwal & R. Shinde, 2006. "Joint distributions of runs in a sequence of higher-order two-state Markov trials," Annals of the Institute of Statistical Mathematics, Springer, vol. 58(3), pages 537-554, September.
    2. M. Koutras & V. Alexandrou, 1995. "Runs, scans and URN model distributions: A unified Markov chain approach," Annals of the Institute of Statistical Mathematics, Springer, vol. 47(4), pages 743-766, December.
    3. Sigeo Aki & Katuomi Hirano, 2000. "Numbers of Success-Runs of Specified Length Until Certain Stopping Time Rules and Generalized Binomial Distributions of Order k," Annals of the Institute of Statistical Mathematics, Springer, vol. 52(4), pages 767-777, December.
    4. Masayuki Uchida, 1998. "On Number of Occurrences of Success Runs of Specified Length in a Higher-Order Two-State Markov Chain," Annals of the Institute of Statistical Mathematics, Springer, vol. 50(3), pages 587-601, September.
    5. Sigeo Aki, 1992. "Waiting time problems for a sequence of discrete random variables," Annals of the Institute of Statistical Mathematics, Springer, vol. 44(2), pages 363-378, June.
    Full references (including those not matched with items on IDEAS)



    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


    Access and download statistics


    When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:080201. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.